Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 12, Pages 637-661

Bounded solutions of nonlinear Cauchy problems

FB Mathematik, Universität Essen, Essen D-45117, Germany

Received 28 February 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Kreulich, “Bounded solutions of nonlinear Cauchy problems,” Abstract and Applied Analysis, vol. 7, no. 12, pp. 637-661, 2002.